MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881535762
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plungers were broken.The plastic pieces were inside of the syringe near the black rubber plunger tip.This was discovered when the customer opened the package.

Brand Name
35ML SYRINGE LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9006351
Report Number1915484-2019-01083
Device Sequence Number2837928
Product Code FMF
UDI-Device Identifier20884521012193
UDI-Public20884521012193
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881535762
Device Catalogue Number8881535762
Device Lot Number914765X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/12/2019
Patient Sequence Number1